The rollercoaster ride continues! My son was diagnosed with bipolar and ADHD last December. We've been through the ringer (like everyone else here!) over the last couple of years of middle school with his impulsive ODD behavior and mood swings, angry outbursts, poor choices, trouble with school, etc. Docs plan was to get the bipolar under control first before addressing the ADHD and the trouble with focusing. After several medication changes, he has been doing well recently on Depakote ER and Abilify. He actually had a pretty good summer - we kept him busy with a couple sports camps and I started allowing myself to be a bit optimistic. We also finally found a great therapist who is really able to relate to him and that has been helping too. He began high school with the best intentions and the first couple weeks were great. However, he has quickly become overwhelmed with the homework, which he will do anything to avoid. He has completely given up and is now failing all his core classes. His therapist believes that the time is probably right to get him started on some medications for the ADHD. Has anyone had any experience with mixing ADHD medications along with Depakote and Abilify? Aren't most of the ADHD medications stimulants? I'm worried that these will counteract the benefits of the mood stabilizers. Does this happen? We already tried Strattera at one point with absolutely disasterous results, so I am so worried. He has also developed hand tremors from the Depakote which are affecting his ability to keep up with note taking in class and the amount of time written work takes. We have tried reducing the Depakote dosage just a bit to see if that helps. There seems to be a small improvement but they are not completely gone. The doctor also mentioned another alternative, which would be adding Inderal to eliminate the tremors. But then how will this impact the combo of the Bipolar and ADHD medications?? I hate the fact that he might ending up taking four different medications, but I don't know what else to do???? Has anyone else run into any of this?